Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Unimodular measures on the space of all Riemannian manifolds

Miklós Abért and Ian Biringer

Geometry & Topology 26 (2022) 2295–2404
Bibliography
1 M Abért, N Bergeron, I Biringer, T Gelander, Convergence of normalized Betti numbers in nonpositive curvature, preprint (2018) arXiv:1811.02520
2 M Abért, N Bergeron, I Biringer, T Gelander, N Nikolov, J Raimbault, I Samet, On the growth of Betti numbers of locally symmetric spaces, C. R. Math. Acad. Sci. Paris 349 (2011) 831 MR2835886
3 M Abért, N Bergeron, I Biringer, T Gelander, N Nikolov, J Raimbault, I Samet, On the growth of L2–invariants for sequences of lattices in Lie groups, Ann. of Math. 185 (2017) 711 MR3664810
4 M Abért, N Bergeron, E Le Masson, Eigenfunctions and random waves in the Benjamini–Schramm limit, preprint (2018) arXiv:1810.05601
5 M Abért, Y Glasner, B Virág, Kesten’s theorem for invariant random subgroups, Duke Math. J. 163 (2014) 465 MR3165420
6 M Abért, T Hubai, Benjamini–Schramm convergence and the distribution of chromatic roots for sparse graphs, Combinatorica 35 (2015) 127 MR3347464
7 I Agol, Tameness of hyperbolic 3–manifolds, preprint (2004) arXiv:math/0405568
8 H Aimar, B Iaffei, L Nitti, On the Macías–Segovia metrization of quasi-metric spaces, Rev. Un. Mat. Argentina 41 (1998) 67 MR1700292
9 D Aldous, R Lyons, Processes on unimodular random networks, Electron. J. Probab. 12 (2007) MR2354165
10 J A Álvarez López, R Barral Lijó, Bounded geometry and leaves, Math. Nachr. 290 (2017) 1448 MR3672890
11 J A Álvarez López, R Barral Lijó, A Candel, A universal Riemannian foliated space, Topology Appl. 198 (2016) 47 MR3433188
12 J A Álvarez López, A Candel, On turbulent relations, Fund. Math. 242 (2018) 207 MR3826643
13 W Ballmann, Lectures on Kähler manifolds, Eur. Math. Soc. (2006) MR2243012
14 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, 61, Birkhäuser (1985) MR823981
15 G Beer, Upper semicontinuous functions and the Stone approximation theorem, J. Approx. Theory 34 (1982) 1 MR647707
16 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
17 I Benjamini, N Curien, Ergodic theory on stationary random graphs, Electron. J. Probab. 17 (2012) MR2994841
18 I Benjamini, R Lyons, Y Peres, O Schramm, Group-invariant percolation on graphs, Geom. Funct. Anal. 9 (1999) 29 MR1675890
19 I Benjamini, R Lyons, O Schramm, Unimodular random trees, Ergodic Theory Dynam. Systems 35 (2015) 359 MR3316916
20 I Benjamini, O Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab. 6 (2001) MR1873300
21 I Biringer, J Raimbault, Ends of unimodular random manifolds, Proc. Amer. Math. Soc. 145 (2017) 4021 MR3665053
22 I Biringer, J Souto, Ranks of mapping tori via the curve complex, J. Reine Angew. Math. 748 (2019) 153 MR3918432
23 I Biringer, O Tamuz, Unimodularity of invariant random subgroups, Trans. Amer. Math. Soc. 369 (2017) 4043 MR3624401
24 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986) 71 MR847953
25 N Bourbaki, Integration, II : Chapters 79, Springer (2004) MR2098271
26 L Bowen, Cheeger constants and L2–Betti numbers, Duke Math. J. 164 (2015) 569 MR3314481
27 L Bowen, Invariant random subgroups of the free group, Groups Geom. Dyn. 9 (2015) 891 MR3420547
28 L Bowen, R Grigorchuk, R Kravchenko, Invariant random subgroups of lamplighter groups, Israel J. Math. 207 (2015) 763 MR3359717
29 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
30 S Brofferio, M Salvatori, W Woess, Brownian motion and harmonic functions on Sol(p,q), Int. Math. Res. Not. 2012 (2012) 5182 MR2997053
31 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
32 R D Canary, Ends of hyperbolic 3–manifolds, J. Amer. Math. Soc. 6 (1993) 1 MR1166330
33 R D Canary, A covering theorem for hyperbolic 3–manifolds and its applications, Topology 35 (1996) 751 MR1396777
34 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), Lond. Math. Soc. Lect. Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
35 A Candel, The harmonic measures of Lucy Garnett, Adv. Math. 176 (2003) 187 MR1982882
36 A Candel, L Conlon, Foliations, I, 23, Amer. Math. Soc. (2000) MR1732868
37 A Candel, L Conlon, Foliations, II, 60, Amer. Math. Soc. (2003) MR1994394
38 P J Catuogno, D S Ledesma, P R Ruffino, Foliated stochastic calculus: harmonic measures, Trans. Amer. Math. Soc. 368 (2016) 563 MR3413874
39 J Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970) 61 MR263092
40 J Cheeger, Critical points of distance functions and applications to geometry, from: "Geometric topology: recent developments" (editors P De Bartolomeis, F Tricerri), Lecture Notes in Math. 1504, Springer (1991) 1 MR1168042
41 J Cheeger, D G Ebin, Comparison theorems in Riemannian geometry, 9, North-Holland (1975) MR0458335
42 A Connes, A survey of foliations and operator algebras, from: "Operator algebras and applications, I" (editor R V Kadison), Proc. Sympos. Pure Math. 38, Amer. Math. Soc. (1982) 521 MR679730
43 D J Daley, D Vere-Jones, An introduction to the theory of point processes, I : Elementary theory and methods, Springer (2003) MR1950431
44 P Eberlein, Geodesic flows on negatively curved manifolds, II, Trans. Amer. Math. Soc. 178 (1973) 57 MR314084
45 G A Edgar, A noncompact Choquet theorem, Proc. Amer. Math. Soc. 49 (1975) 354 MR372586
46 A Eisenmann, Y Glasner, Generic IRS in free groups, after Bowen, Proc. Amer. Math. Soc. 144 (2016) 4231 MR3531175
47 J Feldman, C C Moore, Ergodic equivalence relations, cohomology, and von Neumann algebras, I, Trans. Amer. Math. Soc. 234 (1977) 289 MR578656
48 R Feres, A Zeghib, Leafwise holomorphic functions, Proc. Amer. Math. Soc. 131 (2003) 1717 MR1955258
49 M Freedman, J Hass, P Scott, Least area incompressible surfaces in 3–manifolds, Invent. Math. 71 (1983) 609 MR695910
50 D H Fremlin, Measure theory, IV: Topological measure spaces, part I, II, Torres Fremlin (2006) MR2462372
51 H Furstenberg, A note on Borel’s density theorem, Proc. Amer. Math. Soc. 55 (1976) 209 MR422497
52 D Gaboriau, R Lyons, A measurable-group-theoretic solution to von Neumann’s problem, Invent. Math. 177 (2009) 533 MR2534099
53 L Garnett, Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal. 51 (1983) 285 MR703080
54 L Garnett, Statistical properties of foliations, from: "Geometric dynamics" (editor J Palis Jr.), Lecture Notes in Math. 1007, Springer (1983) 294 MR1691595
55 É Ghys, Topologie des feuilles génériques, Ann. of Math. 141 (1995) 387 MR1324140
56 Y Glasner, Invariant random subgroups of linear groups, Israel J. Math. 219 (2017) 215 MR3642021
57 G Greschonig, K Schmidt, Ergodic decomposition of quasi-invariant probability measures, Colloq. Math. 84 (2000) 495 MR1784210
58 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, 152, Birkhäuser (1999) MR1699320
59 O Häggström, Infinite clusters in dependent automorphism invariant percolation on trees, Ann. Probab. 25 (1997) 1423 MR1457624
60 Y Hartman, O Tamuz, Furstenberg entropy realizations for virtually free groups and lamplighter groups, J. Anal. Math. 126 (2015) 227 MR3358032
61 Y Hartman, O Tamuz, Stabilizer rigidity in irreducible group actions, Israel J. Math. 216 (2016) 679 MR3557462
62 H Hatami, L Lovász, B Szegedy, Limits of locally-globally convergent graph sequences, Geom. Funct. Anal. 24 (2014) 269 MR3177383
63 E Heintze, H C Im Hof, Geometry of horospheres, J. Differential Geom. 12 (1977) 481 MR512919
64 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 80, Academic (1978) MR514561
65 V A Kaimanovich, Brownian motion on foliations: entropy, invariant measures, mixing, Funktsional. Anal. i Prilozhen. 22 (1988) 82 MR977003
66 V A Kaimanovich, Invariance, quasi-invariance and unimodularity for random graphs, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. 441 (2015) 210 MR3504507
67 V A Kaimanovich, M Lyubich, Conformal and harmonic measures on laminations associated with rational maps, 820, Amer. Math. Soc. (2005) MR2111096
68 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
69 A Katok, V Climenhaga, Lectures on surfaces: (almost) everything you wanted to know about them, 46, Amer. Math. Soc. (2008) MR2457970
70 P Lessa, Brownian motion on stationary random manifolds, PhD thesis, Université Pierre et Marie Curie–Paris VI (2014)
71 P Lessa, Reeb stability and the Gromov–Hausdorff limits of leaves in compact foliations, Asian J. Math. 19 (2015) 433 MR3361278
72 P Lessa, Brownian motion on stationary random manifolds, Stoch. Dyn. 16 (2016) MR3470550
73 L Lovász, Large networks and graph limits, 60, Amer. Math. Soc. (2012) MR3012035
74 W Lück, Approximating L2–invariants and homology growth, Geom. Funct. Anal. 23 (2013) 622 MR3053758
75 R Lyons, Y Peres, Probability on trees and networks, 42, Cambridge Univ. Press (2016) MR3616205
76 K Matsuzaki, M Taniguchi, Hyperbolic manifolds and Kleinian groups, Oxford Univ. Press (1998) MR1638795
77 C T McMullen, Renormalization and 3–manifolds which fiber over the circle, 142, Princeton Univ. Press (1996) MR1401347
78 K P Mok, On the differential geometry of frame bundles of Riemannian manifolds, J. Reine Angew. Math. 302 (1978) 16 MR511689
79 C C Moore, C Schochet, Global analysis on foliated spaces, 9, Springer (1988) MR918974
80 H Namazi, P Pankka, J Souto, Distributional limits of Riemannian manifolds and graphs with sublinear genus growth, Geom. Funct. Anal. 24 (2014) 322 MR3177385
81 P Petersen, Riemannian geometry, 171, Springer (2006) MR2243772
82 R R Phelps, Lectures on Choquet’s theorem, 1757, Springer (2001) MR1835574
83 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
84 L Rifford, A Morse–Sard theorem for the distance function on Riemannian manifolds, Manuscripta Math. 113 (2004) 251 MR2128549
85 V A Rohlin, On the fundamental ideas of measure theory, Mat. Sbornik N.S. 25(67) (1949) 107 MR0030584
86 S Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds, Tohoku Math. J. 10 (1958) 338 MR112152
87 M Schrödl-Baumann, 2–Betti numbers of random rooted simplicial complexes, Manuscripta Math. 162 (2020) 283 MR4109487
88 D Simmons, Conditional measures and conditional expectation ; Rohlin’s disintegration theorem, Discrete Contin. Dyn. Syst. 32 (2012) 2565 MR2900561
89 S Thomas, R Tucker-Drob, Invariant random subgroups of strictly diagonal limits of finite symmetric groups, Bull. Lond. Math. Soc. 46 (2014) 1007 MR3262202
90 W Thurston, Geometry and topology of three-manifolds, lecture notes (1980)
91 W P Thurston, Hyperbolic structures on 3–manifolds, I : Deformation of acylindrical manifolds, Ann. of Math. 124 (1986) 203 MR855294
92 V S Varadarajan, Groups of automorphisms of Borel spaces, Trans. Amer. Math. Soc. 109 (1963) 191 MR159923
93 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. 87 (1968) 56 MR224099
94 F W Warner, Extensions of the Rauch comparison theorem to submanifolds, Trans. Amer. Math. Soc. 122 (1966) 341 MR200873